# SDR CA100819007

- Difficulty date: August 16, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,631 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 14924HT
- Condition: Failed
- Part time: 39 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE STARTER FAILED TO CRANK THE ENGINE.  STARTER REPLACED.
